RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Class. Quantum Grav., 2014, Volume 31, Issue 6, Pages 65007–19 (Mi cqg4)  

Non-minimally coupled cosmological models with the Higgs-like potentials and negative cosmological constant

I. Ya. Aref'evaa, N. V. Bulatovb, R. V. Gorbacheva, S. Yu. Vernovc

a Steklov Mathematical Institute, Russian Academy of Sciences, Gubkina str. 8, 119991, Moscow, Russia
b Faculty of Physics, Lomonosov Moscow State University, Leninskie Gory 1, 119991, Moscow, Russia
c Skobeltsyn Institute of Nuclear Physics, Lomonosov Moscow State University, Leninskie Gory 1, 119991, Moscow, Russia

Abstract: We study dynamics of non-minimally coupled scalar field cosmological models with Higgs-like potentials and a negative cosmological constant. In these models, the inflationary stage of the Universe evolution changes into a quasi-cyclic stage of the Universe evolution with oscillation behaviour of the Hubble parameter from positive to negative values. Depending on the initial conditions, the Hubble parameter can perform either one or several cycles before becoming negative forever.

Funding Agency Grant Number
Russian Foundation for Basic Research 14-01-00707
12-01-31144
Russian Academy of Sciences - Federal Agency for Scientific Organizations
Ministry of Education and Science of the Russian Federation NSh-4612.2012.1
NSh-3920.2012.2
NSh-3042.2014.2
The work is partially supported by the RFBR grant 14-01-00707. The research of IA, NB, and RG is partially supported by grant NS-4612.2012.1. IA and RG are also partially supported by the program of RAS 'Mathematical Methods of the Nonlinear Dynamics'. NB and RG are also partially supported by the RFBR grant 12-01-31144. The research of SV is supported in part by the Russian Ministry of Education and Science under grants NSh-3920.2012.2 and NSh-3042.2014.2.


DOI: https://doi.org/10.1088/0264-9381/31/6/065007


Bibliographic databases:

Received: 22.05.2013
Revised: 22.01.2014
Accepted:27.01.2014
Language:

Linking options:
  • http://mi.mathnet.ru/eng/cqg4

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:57

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019